# SDR 2008UALA01003

- Difficulty date: February 25, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 47,216 hours, 7,091 cycles
- Engine: Pwa PW4090
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Condition: Leaking
- Location: Nr 3 Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WATER LEAK/OVERFLOW FROM DOOR 3 LAVATORY COMPLEX. FOUND FAULTY WATER VALVE.  REPLACED TOILET.  TEST SYSTEM OPS NORMAL NO LEAKS. ACFT OK FOR SERVICE.
